Anti-biotics

Patient

Q: Good evening. My name is Colin and I have been prescribed 14 tablets of of Trimethoprim for a urinary infection. However I have recently discovered that anti-biotics make me feel nauseous accompanied by the runs.

However to counteract this I am taking Acidophilus which are negating my feelings of nausea.

However I am slightly worried that this will decrease the effect of the Trimethoprimand my recovery may be inhibited by this.

Accordingly I should be obliged if you would inform me that I should continue taking both items and my illness will disappear as normal.

Regards,
Colin B. Baird.

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I'm a 32 year old male. I've been experiencing mild urinary retention for the past two weeks that came on suddenly. ...

Q: I was really sick with a stomach bug last week, it really effected my bowels to put it nicely. So much so my butt hol...

Q: I have chronic bladder infection for 6 months. I prescribed pyridium I told one yesterday but I have been having real...

Q: Son 32 has prostititus. Can marijuana use cause bladder infection or prostititus infection

Q: Should I be concerned with a liver panel of an AST 23 and ALT 13. This would give me a 1.8 > AST /ALT which seems to ...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews